Get help from best doctors, anonymously
Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

My mom recently undergone chemotherapy and radiation for CA of beast and also she undergone hysterectomy. She is a known case of bp. And her bp is 140/80. Now she is using tamoxifen. I read an article that tamoxifen In long term use may cause cervical cancer. My mother not having any hot flashes.

1 Doctor Answered
Tamoxifen is known to have a small risk of uterus cancer (endometrial cancer) and not cervical cancer. That's why you need to follow up with regular pelvic scans. But if she is post menopause she can be given different medicines. Can contact oncologist for details.
17 people found this helpful
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.